# SDR DALA1233919255

- Difficulty date: May 19, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 40,655 hours, 22,617 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1258-1298
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L30, LOWER SIDE OF FLANGE, CORRODED AT FASTENER HOLES AND FASTENER AT SPLICE BS 1258-1298.  REMOVED AND REPLACED NEW SECTION OF FRAME, BS 1205 THRU 1258, PER ERA 502680-14 REV O.
